# SDR 2006UALA02159

- Difficulty date: November 4, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 63,747 hours, 10,450 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRUT SIDE SKIN PANEL AT FWD TORQUE BOX ACCESS HOLE CRACKED THRU EXISTING FASTENER, AND VERIFIED AND END MARKED BY HFEC INSPECTION.  REQ STRUCTURAL REPAIR MANUAL REPAIR.  STOP DRILLED HOLE,  NR 2 ENG PYLON OTBD WEB RPR.   DRILLING OUT FASTNERS, HAVE MATERIAL FOR DOUBLER-TRIPLER RPR.  DBLR TRPLR MFG'D,TRIMMED & DRILLED.  INSTALLED FSTNR. HAVE THRUST REVERSER HINGE FTG BACK FROM SHOP.  ACCOMPLISHED INSTALLATION.  ACCOMPLISHED RECHECK, OK FOR SERVICED
